MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,12X07X115; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,12X07X115; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523207
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2003, the patient underwent the primary surgery with the implants in question.The surgery was completed successfully without any surgical delay.It is unknown whether the implants other than reported products used in the primary surgery are jj products or not.On an unknown date, dislocation and stem sinking were confirmed.The cause of the loosing was unknown.Therefore, the revision surgery is scheduled for (b)(6) 2024, at another hospital.The cup side is also poorly placed, and all implants will be replaced.No further information is available.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19690340
Report Number1818910-2024-14746
Device Sequence Number7155925
Product Code LZO
UDI-Device Identifier10603295170938
UDI-Public(01)10603295170938(10)1113990(17)080529
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2008
Device Catalogue Number523207
Device Lot Number1113990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CREATED IN ERROR.; S-ROM*CUP ACE,ZTT-2 L32,54DP.; S-ROM*HEAD FEMORAL COCR 26+6.; S-ROM*LINR LSER, 0 DEG, 26MM.; S-ROM*SCREW,5.0MM DIA,25 MM LG.; S-ROM*SCREW,5.0MM DIA,25 MM LG.; S-ROM*SCREW,6.5MM DIA,20MM LG.; S-ROM*SCREW,6.5MM DIA,20MM LG.; S-ROM*SCREW,6.5MM DIA,25MM LG.; S-ROM*SLEEVE PRX ZTT, 12B-SML.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown